MAUDE Adverse Event Report: MEDELA AG LIBERTY RENTAL PUMP WITHOUT CASE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

MEDELA AG LIBERTY RENTAL PUMP WITHOUT CASE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 101037810/16283M
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medela clinician gave the nurse instructions on wound preparation and dressing set up to avoid possible allergic reaction to acrylic in film.The clinician gave the nurse instructions to call back with an update if the allergic reaction did not resolve.On 9/13/2021, a medela clinician followed up with the director of wound care at the hospital to get additional information on the patient.The director stated that the patient received claritin and solumedrol and it helped treat the reaction.The patient was not placed back on the device.Medela is filing this report, which is considered a serious injury as it required medical attention.
 
Event or Problem Description
On 08/30/2021, the nurse at (b)(6) hospital contacted medela llc and alleged that the patient had a possible allergic reaction from the film at four wound sites while using the liberty negative pressure wound therapy pump.

Brand Name
LIBERTY RENTAL PUMP WITHOUT CASE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
MEDELA AG
lattichstrasse 4b
baar zug, 6341
SZ  6341
MDR Report Key12487811
Report Number1419937-2021-00080
Device Sequence Number17077582
Product Code OMP
UDI-Device Identifier07612367015578
UDI-Public7612367015578
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101037810/16283M
Device Catalogue Number101037810/16283M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;